# SDR MASA2012062534932

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 23,898 hours, 16,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD IS CORRODED AT LBL 9 AND RBL 9 DOOR POSTS.  REPAIRED PER EO CL600-2C10-53-L01336, LBL 9 AND RBL 9.
